Alert archive / Kentucky / Special Weather Statements in 2023

Special Weather Statement, NWS Louisville, KY

July 24, 2023Adair County, Metcalfe County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 24, 2023, 7:21 PM CDT for Adair County, Metcalfe County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2023, 7:21 PM CDT (00:21 UTC)
Expired
Jul 24, 2023, 7:45 PM CDT
In force
24 min
Issued by
NWS Louisville, KY
Hail
0.00 in
Wind
40

Counties Adair County, KY, Metcalfe County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

667 
WWUS83 KLMK 250021
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
721 PM CDT Mon Jul 24 2023
 
KYZ064-076-077-250045-
Metcalfe KY-Adair KY-Green KY-
721 PM CDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREEN...
SOUTHWESTERN ADAIR AND CENTRAL METCALFE COUNTIES THROUGH 745 PM
CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edmonton, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Cundiff, Gadberry, Curtis,
Bliss, Fry and Knob Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3711 8571 3719 8527 3694 8523 3692 8574
TIME...MOT...LOC 0020Z 257DEG 29KT 3704 8560 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$
JDG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:17 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 24, 6:17 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
717 PM EDT Mon Jul 24 2023

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 521 PM EDT Mon Jul 24 2023

After coordination with SPC, have decided to expand the Severe
Thunderstorm Watch into southern Kentucky. A line of robust
convection has developed in a corridor of enhanced precipitable
water values from just east of Evansville to around the Land Between
the Lakes. Though the storms in the LMK CWA so far have struggled to
become severe, there have been isolated instances of severe weather
with the western Kentucky storms, and current storms northwest of
Hopkinsville are posing a downburst threat. Although deep layer
shear is very weak over central Kentucky, there's plenty of moisture
and instability. DCAPE is above 1000 J/kg with a microburst
composite above 5. It's not a slam dunk given the weak shear and the
behavior of storms in central Kentucky up to this point, but with
the line of strong to severe storms approaching from the west, went
ahead and expanded the watch.

Issued at 345 PM EDT Mon Jul 24 2023

Storms have started to fire off along or near mesoscale boundaries
and are moving into the region. After coordination with SPC, Severe
Thunderstorm Watch #545 has been issued and covers portions of
southern Indiana and central Kentucky. South-central Kentucky
counties will be monitored for a potential watch expansion if
convection in western Kentucky remains strong as it moves toward our
region. The watch is expected to run through 10pm EDT.

&&

.Short Term...(This afternoon through tonight)
Issued at 234 PM EDT Mon Jul 24 2023

...Scattered Strong to Severe Storms Through Tonight...

Some active weather is expected through the remainder of the
afternoon into the first half of the overnight hours. Those with
keen eyes may note an area of weak surface low pressure associated
with an embedded but subtle upper level wave spinning near the
central IL/IN borders at this hour (1830z). This is evident not only
in surface observations but also in the low-level cu field when
satellite imagery is looped/animated. A couple of mesoscale
boundaries associated with or just ahead of the surface low pressure
are either near or moving into the region, and will serve as foci
points for convective development. AMDAR soundings from SDF at this
time (1830z) show a subtle cap near 900mb that has inhibited deeper
convective growth; once this cap erodes, though, plenty of
instability is in the atmosphere to fuel thunderstorm growth and
potential severity.

On the topic of severity, it appears the most likely threat with
scattered strong/severe storms today will be damaging wind gusts.
Deep layer shear will be weak to marginal (20-25kts), so storm modes
will be mainly in the form of pulse-like storms or weak multi-
cellular clusters. Steep low level lapse rates combined with high
DCAPEs (+1000 J/KG) support gusty or damaging wind gusts (in the
strongest storms) when their core collapses. Low level shear is very
weak and not supportive of a tornado threat. Additionally, the hail
threat will be limited by the lack of individual storm longevity;
pulse like storms will likely not be able to keep hailstones
suspended long enough to support anything more than sub-severe to
occasionally marginally severe hail today. Current SPC Outlook
highlights the wind threat as our most likely threat, which makes
sense given the current parameters and setup.

In terms of timing... with the 900mb cap nearly eroded, expect
storms to begin firing off between 20-22z. The threat for storms
will continue into the overnight hours, potentially persisting past
midnight. The best chances for any strong/severe storms will likely
be in the 21z (5pm EDT) through 03z (11pm EDT) timeframe. Not all
the storms that fire off today will be strong/severe, but there
could be several that produce gusty sub-severe (~40mph) to
marginally severe (~60mph) gusts.

Tomorrow is shaping up to be another warm day with isolated storm
potential. Unlike today, it does not appear there will be a well
defined lifting mechanism for convective development, so most
activity that develops tomorrow should remain isolated in coverage
(~20%) and confined to subtle mesoscale boundaries driven by terrain
or weak wind shifts.

.Long Term...(Tuesday through Sunday)
Issued at 245 PM EDT Mon Jul 24 2023

---------------------------------------------------------------------
Key Messages:

- Overnight Wednesday strong to severe storms possible in Southern
Indiana.

- Warming temperatures through the end of this week and heat indices
near 100.

- Frontal system will increase chance of precip this weekend.
---------------------------------------------------------------------

Synoptic Overview... Currently there is broad upper-level troughing
the in the eastern US and broad riding in the western US. Over the
next few days, the troughing will begin to flatten while the ridge
becomes stronger and tilts eastward. Generally, this will increase
temperatures in the region over the next several days. The Ohio
River Valley region will be situated on the northeastern periphery
of the ridge axis. This will allow shortwave troughs embedded within
the ridge to move into the region over the next several days.

Tuesday Night - Wednesday Night... Tuesday night, the region will be
under ridging which will allow dry, mostly clear, and warmer weather
to persist. Low temperatures Wednesday morning are expected to be in
the low 70s.

A shortwave trough on the northeastern periphery of the upper-level
ridge will deepen and move through the Midwest and Ohio River Valley
region Wednesday through Thursday. The upper-level low will likely
move over the Great Lakes region overnight on Wednesday. Warm
advection and a 40-45 kt LLJ will build in from the southwest as the
low approaches. Currently, models show that the edge of the LLJ will
brush the Ohio River. The best environment will be north of the Ohio
River for strong to severe storms. Main concerns with these storms
would be large hail and damaging winds. These storms will likely
remain north of our Southern Indiana counties, however, isolated-
scattered chances will remain in the grids.

Thursday - Friday... As the remnant showers and storms from the
overnight period move off to the east, the region will clear out.
Low temperatures will likely be in the low-mid 70s, high
temperatures in the low-mid 90s, and an afternoon breeze out of the
southwest. Thursday and Friday, we should remain dry with the upper-
level ridge impacting the region, however, I wouldn't completely
rule out a shower or storm in the northern portion of the region on
both of these days.

Saturday - Monday... A shortwave trough will deepen on the northern
periphery of the ridge and move into the Midwest and Ohio River
Valley. Low-level southwesterly flow will increase moisture and
accompanied with a decent LLJ, we could see some showers and storms
in the region overnight Friday and overnight Saturday. On Sunday and
into Monday, the surface cold front should move through the region
and bring high temperatures back down into the upper 80s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 717 PM EDT Mon Jul 24 2023

Storms have slowly started to show a general weakening trend and are
progressing to the east. Will still have to deal with them for the
first couple hours of the TAF period, but then a quiet night will
follow with clear skies and light winds. Did go ahead and throw some
sunrise BR into the HNB TAF since they had rain earlier and are fog-
prone.

Winds should remain fairly light tomorrow with VFR conditions. Can't
rule out an isolated afternoon storm or two, but threat isn't
significant enough for inclusion in the far hours of the TAF.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...13/DM
Short Term...DM
Long Term...SRM
Aviation...13
Hazardous weather outlook, Jul 24, 7:05 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
805 PM EDT Mon Jul 24 2023

INZ076-083-084-089-KYZ023>027-041-046>049-054>057-061>067-070>078-
081-082-260015-
Orange-Dubois-Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-
Fayette-Washington KY-Mercer-Jessamine-Clark KY-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-
Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Paoli, Jasper, English, Tell City,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Lexington, Springfield, Harrodsburg, Nicholasville,
Winchester, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
805 PM EDT Mon Jul 24 2023 /705 PM CDT Mon Jul 24 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated storms are expected for the rest of the evening, but should
stay below severe limits.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Overnight Wednesday, scattered strong to severe storms are possible
along the Ohio River and north. Some storms could produce hail,
damaging winds, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along any reports of severe weather
from earlier this evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ077>079-090>092-KYZ028>040-042-043-045-053-260015-
Washington IN-Scott IN-Jefferson IN-Harrison IN-Floyd-Clark IN-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Bourbon-Nicholas-
Nelson-Larue-
Including the cities of Salem, Scottsburg, Madison, Corydon,
New Albany, Jeffersonville, Elizabethtown, Shepherdsville,
Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Paris, Carlisle, Bardstown, and Hodgenville
805 PM EDT Mon Jul 24 2023

...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected through the overnight hours.
Some of the storms could be strong to severe with heavy rainfall,
damaging wind gusts, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Overnight Wednesday, scattered strong to severe storms are possible
along the Ohio River and north. Some storms could produce hail,
damaging winds, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along any reports of severe weather.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Special weather statement, Jul 24, 6:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
757 PM EDT Mon Jul 24 2023

KYZ037-043-250030-
Nicholas KY-Harrison KY-
757 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NICHOLAS AND EAST CENTRAL
HARRISON COUNTIES THROUGH 830 PM EDT...

At 757 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carlisle, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carlisle, Jackstown, Ellisville, Pleasant Valley, Headquarters,
Moorefield, Myers, Barefoot, Weston and Morning Glory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.

&&

LAT...LON 3828 8387 3823 8406 3826 8406 3826 8408
      3827 8408 3827 8410 3836 8417 3848 8416
      3848 8412 3846 8410 3842 8400 3844 8397
      3842 8395 3836 8392 3836 8389 3835 8390
      3836 8387 3833 8386 3834 8384 3831 8384
TIME...MOT...LOC 2357Z 267DEG 36KT 3839 8406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Jul 24, 6:59 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
759 PM EDT Mon Jul 24 2023

KYZ045-046-053-054-250045-
Marion KY-Washington KY-Nelson KY-Larue KY-
759 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NELSON...EASTERN
LARUE...NORTHWESTERN MARION AND SOUTHWESTERN WASHINGTON COUNTIES
THROUGH 845 PM EDT...

At 759 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Lebanon, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lebanon, Springfield, Loretto, Raywick, Saint Francis, Burkes Spring,
Gethsemane, Belltown, Dant and Nerinx.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.

&&

LAT...LON 3754 8554 3760 8557 3770 8555 3769 8518
      3750 8519
TIME...MOT...LOC 2359Z 269DEG 20KT 3762 8548

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDG
Special weather statement, Jul 24, 7:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
802 PM EDT Mon Jul 24 2023

INZ077-078-091-092-250030-
Washington IN-Floyd IN-Clark IN-Scott IN-
802 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CLARK...NORTH
CENTRAL FLOYD...SOUTHWESTERN SCOTT AND SOUTHEASTERN WASHINGTON
COUNTIES THROUGH 830 PM EDT...

At 802 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Salem, moving southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Charlestown, Sellersburg, Galena, Blue River, New Pekin, Borden,
Greenville, Saint Joseph, Henryville and Starlight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Indiana.

&&

LAT...LON 3861 8606 3869 8585 3847 8558 3833 8596
TIME...MOT...LOC 0002Z 328DEG 22KT 3859 8592

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ALL
Special weather statement, Jul 24, 7:07 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
807 PM EDT Mon Jul 24 2023

KYZ030-034-035-038-250045-
Jefferson KY-Shelby KY-Franklin KY-Spencer KY-
807 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SPENCER...SHELBY...
EAST CENTRAL JEFFERSON AND WEST CENTRAL FRANKLIN COUNTIES THROUGH 845
PM EDT...

At 807 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Shelbyville, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shelbyville, Simpsonville, Pleasureville, Montclair, Elmburg, Old
Christianburg, Routt, Hatton, Hooper and Middletown Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Kentucky.

&&

LAT...LON 3833 8497 3818 8501 3809 8545 3810 8546
      3810 8544 3812 8543 3811 8546 3813 8547
      3823 8543 3830 8532 3835 8514
TIME...MOT...LOC 0007Z 243DEG 29KT 3818 8537

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDG
Special weather statement, Jul 24, 7:16 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
816 PM EDT Mon Jul 24 2023

KYZ046-047-054>056-250045-
Boyle KY-Mercer KY-Marion KY-Washington KY-Garrard KY-
816 PM EDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MERCER...WEST CENTRAL
GARRARD...EAST CENTRAL MARION...SOUTHEASTERN WASHINGTON AND NORTHERN
BOYLE COUNTIES THROUGH 845 PM EDT...

At 816 PM EDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving east northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Danville, Harrodsburg, Burgin, Mackville, Shakertown, Caldwell Manor,
Rineltown, Cornishville, Faulconer and Bushtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3760 8515 3774 8523 3781 8500 3783 8474
      3767 8469
TIME...MOT...LOC 0016Z 262DEG 41KT 3768 8513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDG
Special weather statement, Jul 24, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
721 PM CDT Mon Jul 24 2023

KYZ064-076-077-250045-
Metcalfe KY-Adair KY-Green KY-
721 PM CDT Mon Jul 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREEN...
SOUTHWESTERN ADAIR AND CENTRAL METCALFE COUNTIES THROUGH 745 PM
CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edmonton, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Cundiff, Gadberry, Curtis,
Bliss, Fry and Knob Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3711 8571 3719 8527 3694 8523 3692 8574
TIME...MOT...LOC 0020Z 257DEG 29KT 3704 8560

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:07 PM CDTSpecial Weather StatementLMKShelby38 min
Jul 24, 7:16 PM CDTAreal Flood AdvisoryLMKHardin, Larue, Marion, Nelson3 hr
Jul 24, 7:16 PM CDTSpecial Weather StatementLMKMercer, Washington29 min
Jul 24, 7:24 PM CDTSpecial Weather StatementLMKJessamine36 min
Jul 24, 7:43 PM CDTSpecial Weather StatementLMKMercer32 min
Jul 24, 7:47 PM CDTSpecial Weather StatementLMKNicholas13 min
Jul 24, 7:52 PM CDTSpecial Weather StatementLMKBoyle23 min
Jul 24, 7:56 PM CDTSpecial Weather StatementLMKMadison34 min
Jul 24, 7:59 PM CDTSpecial Weather StatementLMKFayette31 min
Jul 24, 8:02 PM CDTAreal Flood AdvisoryLMKAnderson, Mercer, Nelson, Shelby, Spencer, Washington3 hr
Jul 25, 6:01 PM CDTSpecial Weather StatementLMKMonroe29 min
Jul 25, 6:09 PM CDTSpecial Weather StatementLMKCumberland36 min
Jul 25, 6:31 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland29 min
Jul 24, 7:02 PM CDTSpecial Weather StatementLMKClark28 min
Jul 24, 7:30 PM CDTSpecial Weather StatementLMKFloyd30 min

Nearby

Special Weather Statements in Kentucky, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.